| Catalog Number |
515202 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
Event or Problem Description
It was reported with the use of the bd phaseal¿connector there was an issue with leakage.It was stated ¿upon completion of chemo infusion, the chemo bag and injector were removed.A saline syringe was connected to a clave connection on the patient tubing.At the end of the flush approximately 3-5 drops of (probable) saline spilled out onto the pad under the connector".There was no report of injury or further medical intervention.
Additional Manufacturer Narrative
Investigation summary: since no physical or picture samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.Since a lot number was unavailable for this incident, a dhr review could not be performed and retained samples from the manufacturing facility could not be evaluated.During the molding process, visual inspections are performed for the connectors and quality dimensions are measured.During the assembly process, the welding and the position of the membrane and checked for accuracy.Leakage testing is also performed during the assembly process to ensure quality and functionality.Based on the limited investigation, a cause for the reported issue could not be determined.Based on the low severity and frequency of the defect, it was determined that no capa is required.